# SDR SWAA2025013191303

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,488 hours, 19,180 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS DELAMINATION<[01].  EVALUATED DAMAGE ON PANEL 193AL. FOUND PUNCTURE LENGTH .5''; WIDTH .3''; DEPTH 0.05''. APPLIED TEMPORARY SEAL PER SRM 53-40-70-1A-1.  INSPECTED PER [SRM 53-40-70-1A-1-B00369 (DAMAGE NOT MORE THAN 1 PLY DEEP - SEAL WITH SPEED TAPE - 8 DAY REPEAT GVI; [02] PERFORMED NDT TAP TEST NO DEFECTS NOTED BEYOND INITIAL EVALUATION.; [03] PERFORMED REVIEW VERIFIED SRM REFERENCE.
